# SDR SWIA2018113045309

- Difficulty date: October 31, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STOP FITTINGS (2 EA) HAVE CORROSION. (C-CHECK) RO: 11/29/2018. REMOVED AND INSTALLED NEW CARGO DOOR STOP FITTINGS WITH NEW HARDWARE REF SRM 51-41-02.
